# SDR DALA2016071305329

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 93,957 hours, 44,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AREA JUST AFT OF THE LAV SERVICE PANEL.  CORROSION AT BS 720, BETWEEN STRINGERS S27-29R.  CORROSION WAS ALSO DISCOVERED ON BOTH SIDES OF THE LOWER AFT BREAK RING. THE CORROSION WAS REMOVED IAW ER/A 548800-14, INSTALLED A SKIN DOUBLER AND TRIPLER WITH A FILLER.
